# SDR UPS00232842

- Difficulty date: May 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AS VIEWED THROUGH ACCESS 3403-AFT INBOARD CORNER HAS REPAIR DOUBLER CRACKED BETWEEN STATION 870 BULKHEAD AND DELTA BEAM.  REPLACED DOUBLER IN ACCORDANCE WITH SRM 51-40-2.
